# SDR DL76G070064

- Difficulty date: January 29, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 31,744 hours, 4,839 cycles
- Engine: Ge CF680C2B6F
- Engine time: 38,049 hours, 5,733 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CF680C2B6F
- Part serial: 704806
- Condition: Leaking
- Location: Nr 2
- Part time: 38,049 hours, 5,733 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND, FOUND OIL DRIPPING FROM BOTTOM AFT END OF THRUST REVERSER AND PUDDLING IN COR COWL NR 2 ENG ADDED 5 PINTS.  UPON ARRIVAL  REMOVED RECOUP DUCTS AT 6 O`CLOCK AND 8 O`CLOCK POS SEE ITEM 10 FOR T/S FINDINGS REQ ENG CHA REPLACED ENGINE IAW TRANSMITTAL 1T161.
